# SDR CA971210006

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82951251
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND COMING OUTBOARD SIDE OF RIGHT HAND NACELLE.  ROLL SPOILER ACTUATOR LINE HAD A CRACK AT THE BEND IN THE LINE.
